A general bound on schedule length for independent tasks

Sathiamoorthy Manoharan, Nigel P. Topham

Research output: Contribution to journalArticlepeer-review

Abstract

In this note we generalize and improve the bound on schedule length presented by Graham [3,4] for a set of independent tasks.
Original languageEnglish
Pages (from-to)69-73
Number of pages5
JournalParallel Computing
Volume16
Issue number1
DOIs
Publication statusPublished - 1990

Fingerprint Dive into the research topics of 'A general bound on schedule length for independent tasks'. Together they form a unique fingerprint.

Cite this